Full Text: PDF
Received April 2, 2019; Accepted January 4, 2020; Published January 20, 2020
Abstract. In this paper, we give some fixed point results for right reversible semitopological semigroups, which satisfy the “controllable punctual inequality”, on convex subsets of Banach spaces.
How to Cite this Article:
Abdelkader Dehici, Fixed points for right reversible semigroups satisfying the controllable punctual inequality, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 3, pp. 1-6.